Boniva added to the cocktail!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 1/28/2008 7:02 PM (GMT -6)   
Well the prednisone has taken it's toll.  GP calling in a script after my bone density results.
Will pick it up tomorrow.  Anyone have experience with this?  I'm not to happy about patient comments I have read so far.  Very concerned about the gastro/flu like symptoms and joint pain listed as side effects.  I create enough of this on my own! HELP! eyes
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 30, 2017 2:47 PM (GMT -6)
There are a total of 2,802,089 posts in 307,687 threads.
View Active Threads


Who's Online
This forum has 150524 registered members. Please welcome our newest member, Marqi.
428 Guest(s), 16 Registered Member(s) are currently online.  Details
Marqi, Jane974, RickTrin, starfinder, Pirouette, Kay88, Serenity Now, pauly, Girlie, UCSDMom, prew, Plucky, KariW93, clarabella, 04smd, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer